| Catalog Number |
367392 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported before using one bd vacutainer® ultratouch¿ push button blood collection set the non-patient cannula had pierced the side of the sleeve.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D2b: additional medical device type: jka.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.For functional tests, ten retained samples were used.No side sleeve piercing or leakage was observed, and all sleeves recovered as expected.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description